# SDR SWAA2017051813833

- Difficulty date: March 22, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 43,268 hours, 29,355 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A372121
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 200, 3" STR 17L.  REPAIRED SKIN IAW ER AND EA.
